- Dog Eye discharge - is it Allergies or Candida?
Dog Eye discharge - is it Allergies or Candida?
Is the dog eye problem caused by allergies or candida?
I was told my dog has allergies than I was told she has candida. It seems like the Vet is guessing. They do not know if my dog has pain or not and I know she has no energy; does not want to walk and he bites me so I cannot administer all the given treatment such as eye drops and washing her ear.
He wants to be held. They tell me he is spoiled not sick, that is why he wants me to hold him. All I know is that he has light green discharge from his eyes, a scratchy ear and is chewing his feet. He sits and cries, many times she is rubbing his face on the towel indicating that his face must be itchy.
She constantly growls when I pick her up which to me means that she may have pain. The Vet charges hundreds and is only guessing, I loose my mind he is not well, no one knows why with lots of medication given. Now he is on Benadryl.
His pooh smells bad and it is black. The Vet told me to keep watching how long before I know what is wrong with him . He had a physical 6 months ago and he was ok.
I don't know what pain medication to give him, and when.
Kindly adviseSuggestion from our Veterinarian: Dog Yeast or Candida
Signs of itchiness, green or yellowish discharge from the eyes, chewing of the feet and disturbed bowel activity does represent signs of candidiasis or a
yeast infection, but it is not necessarily a yeast infection. Because, a yeast infection is relatively rare in dogs since it is caused by a certain type of yeast like fungus.
The signs, and onset of these signs in recent months may be because of excessive medication, especially that of antibiotics. Antibiotics, especially broad spectrum antibiotics can kill most of bacteria thus leaving dog exposed to fungus or fungus like infections. So, signs of allergy are usually exhibited in conditions like this one.
I’d suggest following:
- If you are continuing with any prescribed medication, especially antibiotics then you should consider discussing it with your vet as a possible cause. Excessive medication is not good for your dog.
- If you are feeding any processed food or synthetic products (including vitamins and minerals) for your dog, stop feeding it. Instead, go for natural products and food, which will restore the conditions in gastro-intestinal tract.
- Usually, such prolonged signs and ever declining condition indicates imbalance in the immune system. Symptomatic treatment remains in-effective unless the immune system is strengthened.
- If your dog was inoculated with certain vaccines recently, these signs may be a reaction to immunization.
Instead of guessing, it is suggested that you take your dog to a veterinarian for a detailed laboratory examination of scrapings or a biopsy specimen from mucocutaneous lesions to confirm the candida. Remember, signs of candidiasis are usually variable and non-specific. A confirmed diagnosis can not be made only on the basis of signs and symptoms.
We cannot prescribe any treatment online, but this should help to think and discuss with your vet the right direction.